MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HD 32 + 4; PRSTHSS, HP, SM-CNSTRND, MTL/PLYMR, PRS UNCMNTD

SMITH & NEPHEW, INC. COCR 12/14 FEM HD 32 + 4; PRSTHSS, HP, SM-CNSTRND, MTL/PLYMR, PRS UNCMNTD
Model Number 71303204
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported revision surgery was performed due to a suspected trunionosis.
 
Additional Manufacturer Narrative
It was reported revision surgery was performed due to a suspected trunionosis.The affected cobalt chrome femoral head, used in treatment, was not returned for evaluation.Therefore a product analysis could not be performed.As device information was not made available, device history record review cannot be completed.There is no information that would suggest the device failed to meet specifications.A relationship, if any, between the device and the reported incident could not be corroborated.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.Review of the instructions for use and risk management files identified the reported failure as potential adverse events.Possible causes could include but are not limited to patient medical history or patient reaction.Based on this investigation, the need for corrective action is not indicated.It appears this complaint is a duplicate of a previous complaint ((b)(4), report number 1020279-2020-00150).No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
COCR 12/14 FEM HD 32 + 4
Common Device Name
PRSTHSS, HP, SM-CNSTRND, MTL/PLYMR, PRS UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9532350
Report Number1020279-2019-04680
Device Sequence Number11377811
Product Code LPH
UDI-Device Identifier03596010194190
UDI-Public03596010194190
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71303204
Device Catalogue Number71303204
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;